# SDR EISA95337

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Missing
- Location: Rt Emerg Hatch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE RIGHT FORWARD EMERGENCY EXIT HATCH IS MISSING UPPER LEFT AND RIGHT WEBS.  FABRICATED TWO WEBS AND INSTALLED IAW B727 SRM 52-20-1 FIG 1 AND 51-20-1.  (M)
